# SDR IPXA2015050688767

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 15,694 hours, 9,920 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RETRACT FAULT. ECAM.  LEVER WOULD NOT GO PAST NEUTRAL IN POSITION 1 OR 2. R & R OF LT AND RT PITCH DAMPERS JACKED ACFT IAW AMM 07-11-00-0001.  PERFORMED LANDING GEAR RETRACTION AND EXTENSION IN BOTH POS 1 AND 2.  SYS OPS CK NORMAL.  OK FOR CONTINUED SERVICE.
